# SDR VNAA202510300003

- Difficulty date: September 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD TRFKE00EQGK4': 53-21-23-201-007-A01-PERM REPAIR - PASSENGER DOOR SURROUND STRUCTURE - HINGE REPLACEMENT REPLACE THE PASSENGER DOOR HINGE IN ACCORDANCE WITH CRJ900 SRM TASK 53-21-23-201-007-A01.// ENGINEERING COMMENTS: GENERATE NEW RFTS REQUEST AND PROVIDE A DETAILS DAMAGE REPORT REQUESTING PERMANENT DISPOSITION. CORECTIVE ACTION: PIANO HINGE OF PASSENGER DOOR WAS REPLACED PER CRJ900 SRM 53-21-23-201-007-A01
